# SDR USAA001273

- Difficulty date: August 17, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH, STATION 344.  CORROSION LEVEL 1.  FABRICATED NEW T-CAP AND DOUBLER PER SRM 53-10-51.  (M)
